I suffered from an acute oculogyric crisis could my Zoloft (sertraline) cause this?

EPS from zoloft (sertraline) Extrapyramidal symptoms are rare with antidepressants such as zoloft (sertraline) & occur in less than 1%. Is seen if high dose zoloft (sertraline) or if zoloft (sertraline) is taken along with other medications that inhibit liver breakdown of zoloft (sertraline) and hence cause accumulation in body and side effects.
Yes. This is a relatively rare side effect of zoloft, (sertraline) but it can occur. The one study I saw about this, showed 84% of patients affected with this, were women. But the overall incidence was only ~.03% of patients.

Related Questions

Can Zoloft (sertraline) 100mg cause an acute oculogyric crisis?

That's a therapeutic. Dose of Zoloft (sertraline). It's rare but possible and you are in the age range that it's been noted. Other meds taken simultaneously to this would put you at higher risk and you've not listed them here for us to discuss it further.

Why does Zoloft (sertraline) 100mg cause an acute oculogyric crisis?

Usually it doesn't. Zoloft (sertraline) inhibits serotonin reuptake, and in that way can also affect dopamine. The resulting increase in serotonergic activity can inhibit both nigrostriatal and tuberoinfundibular dopaminergic neurons, resulting in extrapyramidal symptoms (eps). Balance between these systems is extremely important. Akathisia is the most common kind of eps from zoloft, (sertraline) rather than oculogyric crisis.